WU Math Dept. Researcher Publications

Publications from WU Math Dept., April 2016

By Ruth Lewis on April 28, 2016

Chu C, Khavinson D. 2016. A note on the spectral area of Toeplitz operators. Proc. Amer. Math. Soc. 144(6):2533-2537. dx.doi.org/10.1090/proc/12900. da Silva G, Kerr M, Pearlstein G. 2016. Arithmetic of degenerating principal variations of Hodge structure: examples arising from mirror symmetry an...

Publications from WU Math Dept., March 2016

By Ruth Lewis on March 30, 2016

Bickel K, Petermichl S, Wick BD. 2016. Bounds for the Hilbert transform with matrix A(2) weights. Journal of functional analysis 270(5):1719-1743. dx.doi.org/10.1016/j.jfa.2015.12.006. Recent advances in Hodge theory : period domains, algebraic cycles, and arithmetic / edited by Matt Kerr, Gregor...

Publications from WU Math Dept., February 2016

By Ruth Lewis on February 29, 2016

Bickel K, Knese G. 2016. Canonical Agler decompositions and transfer function realizations. Trans. Amer. Math. Soc. 368:6293-6324 Abstract & fulltext for subscribers. Brier MR, McCarthy JE, Benzinger TL, Stern A, Su Y, Friedrichsen KA, Morris JC, Ances BM, Vlassenko AG. 2016. Local and distri...

Publications from WU Math dept., Jan. 2016

By Ruth Lewis on January 28, 2016

Agler J, McCarthy J. 2016. The implicit function theorem and free algebraic sets. Transactions of the American Mathematical Society 368:3157-3175. dx.doi.org/10.1090/tran/6546. Figueroa-López JE, Ólafsson S. 2016. Short-time expansions for close-to-the-money options under a Lévy jump model with s...

Publications from WU Math dept., Dec. 2015

By Ruth Lewis on December 30, 2015

Agler J, McCarthy JE. 2015. Non-commutative holomorphic functions on operator domains. Eur J Math 1(4):731-745. dx.doi.org/10.1007/s40879-015-0064-2 [WU does not subscribe but there is “permanent free access” to all 2015 and 2016 articles]. Agler J, McCarthy J. 2015. Pick interpolatio...